# SDR CALA2025102710600

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531035
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR MARKS MAIN CABIN SEAT TRACK UPPER CROWN EDGES  L/H I/B STA 520  LBL 24.75.   INSTALLED REPAIR PARTS BETWEEN STA 520 TO STA 500H & LBL 24.75" REF SRM 53-00-52-2R-4.  ACCOMPLISHED INSTALLATION OF REPAIR PARTS BETWEEN STA 520 TO STA 500H & LBL 24.75" REF SRM 53-00-52-2R-4 .
